Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the absolute summability of the conjugate series of a Fourier series


Author: T. Pati
Journal: Proc. Amer. Math. Soc. 3 (1952), 852-857
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1952-0051958-4
MathSciNet review: 0051958
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, On the Cesàro summation of Fourier series and allied series, Proc. London Math. Soc. (2) vol. 37 (1934) pp. 17-32.
  • [2] L. S. Bosanquet and J. M. Hyslop, On the absolute summability of the Allied series of a fourier series, Math. Z. 42 (1937), no. 1, 489–512. MR 1545688, https://doi.org/10.1007/BF01160091
  • [3] L. S. Bosanquet and H. Kestelman, The absolute convergence of a series of integrals, Proc. London Math. Soc. (2) vol. 45 (1939) pp. 88-97.
  • [4] M. Fekete, On the absolute summability (A) of infinite series, Proceedings of the Edinburgh Mathematical Society (2) vol. 3 (1932) pp. 132-134.
  • [5] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Math. (2) vol. 49 (1925) pp. 234-256.
  • [6] B. N. Prasad, The absolute summability (A) of Fourier series, Proceedings of the Edinburgh Mathematical Society (2) vol. 2 (1931) pp. 129-134.
  • [7] -, On the summability of Fourier series and the bounded variation of power series, Proc. London Math. Soc. (2) vol. 35 (1933) pp. 407-424.
  • [8] E. C. Titchmarsh, The theory of functions, Oxford, 1939.
  • [9] J. M. Whittaker, The absolute summability of Fourier series, Proceedings of the Edinburgh Mathematical Society (2) vol. 2 (1930) pp. 1-5.
  • [10] W. H. Young, On the Fourier series of bounded functions, Proc. London Math. Soc. (2) vol. 12 (1913) pp. 41-70.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051958-4
Article copyright: © Copyright 1952 American Mathematical Society